# SDR IPXA2022112288358

- Difficulty date: November 19, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 24,121 hours, 15,257 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: No Test
- Location: Crew Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LIGHT ON THE DOOR WHEN BUTTON PRESSED IS INOP CREW ENTRY DOOR.  WARNING LIGHT AT CREW ENTRY DOOR VERIFIED BUZZER IS OPERATIVE IAW MEL 52-73-01-1.   R/R WARNING LIGHT BAR IAW AMM 52-73-11. OPS CHECK GOOD.
